# SDR D7TA20211

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N44587
- Make and model: Doug DC-3A-S1C3G
- Aircraft serial: 12857
- Aircraft time: 50,153 hours
- Engine: Pwa R183090D
- Engine time: 701 hours
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Cylinder
- Part number: 114649
- Condition: Cracked
- Location: Zone 600
- Part time: 701 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE SHUT DOWN ON FLIGHT TO AKIAK - RIGHT ENGINE #6 CYLINDER CRACKED  BETWEEN BARREL AND HEAD.
